# SDR NACA20020061

- Difficulty date: November 23, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6
- Aircraft serial: 44596
- Aircraft time: 34,936 hours
- Engine: Pwa R2800CB3
- Engine time: 2,373 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Condition: Cracked
- Location: Nr 1
- Part time: 2,373 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE RUNNING ROUGH. PRECAUTIONARY SHUT DOWN.   REPLACED NR 1 CYLINDER.
